# SDR IPXA10562892

- Difficulty date: September 7, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR WEB SHEAR WEB HAT CHANNEL FLANGES HAS CORROSION BS 342, LBL 12-14.  REPAIR IAW ATS ER 10-4556, DATED 9-28-10.
